MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys vitamin b12 ii results for 3 patient samples on a cobas e 411 analyzer (rack system).On (b)(6) 2026, sample 1 had an initial result of <36.90 pmol/l.The repeat result was 389.50 pmol/l.On (b)(6) 2026, sample 2 had an initial result of<36.90 pmol/l.The repeat result was 206.8 pmol/l.Another sample tube collected at the same time was tested, and the result was 238 pmol/l.The two repeat results were deemed correct.On (b)(6) 2026, sample 3 had an initial result of <36.90 pmol/l.The repeat result was 220.44 pmol/l.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The reagent lot number is 839242.The expiration date was not provided.The calibration and qc recovery data provided was within specification.The alarm trace did not contain a conspicuous event.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) found issues with the pinch tubes and liquid level detection.The fse replaced the liquid level detection assembly and the pinch tubes and performed qc successfully.The investigation determined that the issues found by the fse were the root cause of the event.

Brand Name
COBAS E 411 ANALYZER (RACK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24876379
Report Number1823260-2026-01415
Device Sequence Number10019792
Product Code JJE
UDI-Device Identifier04015630924721
UDI-Public04015630924721
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexMale